# SDR FDEA202212072885

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Beam
- Part number: 113N72074
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K

## Discrepancy

RIGHT WING, AILERON BALANCE WEIGHT ATTACH BEAM IS CORRODED REMOVED AND REPLACED BEAM IAW BAC DWG 113N7100, SHEET 2, REVISION L AND B757 SRM 51-  40-02.
